# SDR 96ZZZX1599

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7143
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: 1053170018
- Condition: Worn
- Location: T/R
- Part time: 606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTED BOLT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
